# SDR PCAA9700593

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Door
- Condition: Malfunctioned
- Location: Nr 1 Oil Cooler
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL TEMP WENT TO 120 DEGREES ON TAKEOFF AND REMAINED STEADY.  AIRCRAFT RETURNED TO FIELD SYR AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED THE NR 1 ENGINE OIL COOLER DOOR PER CDL.  OIL TEMPERATURE REMAINED WITHIN LIMITS AND A/C WAS DISPATCHED UNDER CDL.  A/C RETURNED TO SERVICE.  (M)
